# SDR SIMA972554

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Light Panel
- Part number: 3012630
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHTS WILL NOT REMAIN ON WHEN SELECTED ON AT FLIGHT ATTENDANT'S PANEL.  REPLACED FLIGHT ATTENDANT'S PANEL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
